Home Page | Schedules | Training Classes | Memberships & Donations
Producers | Contact Us | Links | Email: info@CTV29.org

E-mail us: info@CTV29.org - Mail us at: 1430 Willamette St., #321, Eugene, OR 97401

CTV29 Programming Schedule February 11-17, 2018

Back To Schedules List Page



SUNDAY 2/11/2018 - Week 997 - Channel 29


12:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

1:00 AM

Strata: Portraits of Humanity "January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

1:30 AM

The Faces of Alzheimer's - Family members discuss actual Alzheimer's situations. Produced by Cascade Health Solutions. (43 min.)

2:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

3:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

4:00 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 5 of 5   HOW do Parkinson's patients and those who love them deal with this diagnosis?  You will see that they deal with it honestly—with concern and sorrow, and with resilience and optimism.  Here, people with Parkinson's and those who care about, and for, them speak to the many features of the disease and the challenges they have had to face.  Yet for every symptom and set-back, there is a way to cope and a reason for hope. Produced by Vicki Anderson. (90 min.)


5:30 AM

STEPS To Success With Your Homecare Worker - Produced by Lela Taylor for Lane Independent Living Alliance. (29 min.)

6:00 AM

Interfaith Highlights - Choice presentations from the last 10 years of the Interfaith Prayer Service at Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (120 min.)

8:00 AM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 1 of 5  WHO gets Parkinson's Disease?  The quick answer is: lots of people! This episode will introduce just a few of the more than 50,000 Americans who are diagnosed annually.  These Eugeneans give an overview of the disease, their individual symptoms, how they came to be diagnosed (yes, there was some denial) and some of the changes it has brought to their lives. Produced by Vicki Anderson. (60 min.)


10:00 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 2 of 5 WHAT is Parkinson's Disease?   Parkinson's is many different things to many different people.  In this segment, a neurologist provides information about the disease and evaluates a new patient, two physicians who have Parkinson's discuss the disease's effects and how to manage and counteract some of them, and two people who have undergone treatment with Deep Brain Stimulation describe its benefits.  Produced by Vicki Anderson. (90 min.)


11:30 AM

Many Faces of Parkinson's: Magic and Miracles, Ep. 3 of 5   WHEN is it appropriate to seek alternatives to traditional medicine for treatment of Parkinson's?  This episode just might convince you that alternatives are always a good idea!  Accupuncture, herbal treatment, naturopathic medicine, the Alexander Technique, and the Feldenkrais Method are examined with a focus on how those with Parkinson's can benefit from a broad variety of treatments. Produced by Vicki Anderson.(100 min.)

1:30 PM

Many Faces of Parkinson's: Magic and Miracles, Ep. 4 of 5  WHERE can I go for even more help?  If you are fortunate enough to live in Eugene, a number of places!  Strength derived from movement has clearly been shown to be of value to those with Parkinson' Yoga, tai chi, speech and voice therapy, physical therapy, and Let's Move and Vibronics classes are introduced as some of the methods that can be individually adapted to maintain and improve the mobility that Parkinson's will often diminish. Produced by Vicki Anderson. (90 min.)


3:00 PM

Wreaths Across America - Honoring all servicemen and women for their selfless sacrifice  and that of their families who are without loved ones during the holidays, a wreath is laid at Arlington National  Cemetery on Dec. 26, 2017, and at the same moment one is laid by local vets in Springfield and another in Eugene. Produced by Wes Weathers (105 min)

5:00 PM

Chainsaw & Art Festival - Some of the state's top chainsaw artists show their work in Blue River, Oregon in 2017  Produced by Wes Weathers (45 min.)

6:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 PM

Strata: Portraits of Humanity "January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

7:30 PM

The Faces of Alzheimer's - Family members discuss actual Alzheimer's situations. Produced by Cascade Health Solutions. (43 min.)

8:30 PM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

9:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

10:00 PM

Many Faces of Parkinson's: Magic and Miracles, Ep. 5 of 5   HOW do Parkinson's patients and those who love them deal with this diagnosis?  You will see that they deal with it honestly—with concern and sorrow, and with resilience and optimism.  Here, people with Parkinson's and those who care about, and for, them speak to the many features of the disease and the challenges they have had to face.  Yet for every symptom and set-back, there is a way to cope and a reason for hope. Produced by Vicki Anderson. (90 min.)


11:30 PM

STEPS To Success With Your Homecare Worker - Produced by Lela Taylor for Lane Independent Living Alliance. (29 min.)



MONDAY  2/12


12:00 AM

Vinsanity Unplugged  "In Search of Game Changers" Guest: Tammi Daniel Coles. Produced by Vincent B. Faini. (58 min.) vinnyomp@gmail.com

1:00 AM

Pro*Star Acting for the Camera: Ep. 1, Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

1:30 AM

Elisheba's Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

2:00 AM

Siletz 40th Annual Restoration PowWow, Part 1 - Held in Siletz, Oregon in 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

4:00 AM

Siletz 40th Annual Restoration PowWow, Part 2 - Held in Siletz, Oregon in 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (88 min.)

5:30 AM

Mexican Music. Mago Gilson & Guillermo Ramirez perform Mexican songs. Produced by Larry Dobberstein and Eduardo Tapia. (24 min.)

6:00 AM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity March 2015 (Historic wetland in England; Nevada Basque celebration) (1) From King Arthur and the Isle of Avalon to the incredibly preserved remains of prehistoric trackways and lake villages, the unique wetland of the Somerset Levels and Moors in southwest England has a rich and varied heritage.  (2) For 50 years, Basque families across the American West have gathered in Elko, Nevada, on the July Fourth weekend to celebrate their culture.  This film displays the 2013 National Basque Festival, featuring music, dancing, traditional foods, and competitions in weightlifting, log splitting and chorizo-making. Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

The Oregon Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal #814 DEER & ANTELOPE concert [30 min.] + HUEY & DUEY concert [29 min.]@ the Atrium July 2017. https://hedda-arts.blogspot.com artsjournal@thinkvideo.com    This episode is online at https://youtu.be/-J5CG8QUh0E. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

What You Need to Know About the Tech Industry in Eugene Discussion at the City Club of Eugene on December 1, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Cascade Chorus 71st Annual Singin'est Day of the Year - Eugene's premiere chorus and barbershop singers concert at Sheldon High School Sept. 10th, 2017. Featuring the Cascade Chorus, the all-women Greater Eugene Chorus, and barbershop quartets The 4 C-Sons and Social Insecurity. Produced by Larry Dobberstein. (120 min.) http://www.cascadechorus.org

4:00 PM

Shanti Shavani At Interfaith Five performances by tabla player Shanti Shavani of Sufi music at a recent Interfaith Prayer Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Vinsanity Unplugged  "In Search of Game Changers" Guest: Tammi Daniel Coles. Produced by Vincent B. Faini. (58 min.) vinnyomp@gmail.com

7:00 PM

Pro*Star Acting for the Camera: Ep. 1, Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

7:30 PM

Elisheba's Story Local author, Elisheba Haxby, tells the story of her battle with mental illness. Produced for the Treasure Hunters Project. (21 min.)

8:00 PM

Siletz 40th Annual Restoration PowWow, Part 1 - Held in Siletz, Oregon in 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (120 min.)

10:00 PM

Siletz 40th Annual Restoration PowWow, Part 2 - Held in Siletz, Oregon in 2017. Nick Sixkiller, Emcee; Tony Whitehead, Arena Director. Produced by Wes Weathers (88 min.)

11:30 PM

Mexican Music. Mago Gilson & Guillermo Ramirez perform Mexican songs. Produced by Larry Dobberstein and Eduardo Tapia. (24 min.)



TUESDAY 2/13


12:00 AM

QiGong With Janet- QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

1:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" A visit to  Mathieu Lakes. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

1:30 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

2:30 AM

Answers To Addiction - Addiction treatment Jesus Christ's way. Produced by Ray Gruener. (30 min)

3:00 AM

Brighter Children, Brighter Tomorrow - Prof. Lyelle Palmer shows specfic techniques for pre-school and early elementary grades. These principles can be used easily for home schooling or, for that matter, by any parents who wish to make sure their children will become successful and happy students.. Produced by Svea & Larry Gold. (52 min.)

4:00 AM

All About Autism: Svea Gold at the ADHD Conference - Author and educational video producer Svea Gold spoke on many autism issues at the 2001 ADHD Conference in Eugene. Produced by Larry Gold. (49 min.)

5:00 AM

Happy Running - Education on running. Produced by Tim Ellenberger. (60 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"]  Rooster Rock, Friends of Buford Park, Arrowhead Lake, Connors Camp. A video chronicle of travels in Oregon, Washington and the Pacific NW. Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Buenos Aires, Argentina - Enjoy one of the great cities of the world on a tour through the parks and neighborhoods. Produced by Tyler Burgess  (26 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity April 2015 (Historical archaeology in downtown Boise; South Carolina pottery kiln excavation) (1) The unexpected discovery of a well associated with one of the earliest homes in Boise, Idaho, led to an archaeological excavation.  The home was built by a leading citizen, Cyrus Jacobs, and later became a Basque boarding house.  Today, it is a museum run by the Basque Museum and Cultural Center.  (2) The University of Illinois excavates an industrial pottery kiln that began operation in the early 1800s producing the "tupperware" of the time, a commodity without which plantation life in the Edgefield District of South Carolina could not have thrived. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

The U.S. Constitution- Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal  #815 EUGfun video of CTV Parade Crew, Parade clips, & children painting a mural August 2017 [29 min.] Replays: ArtWalk @ LCC Downtown April 2017 [14 min.] KIVA wall mural by HYURO & ArtWalk talk by Paul Godin August 2017 [13 min.] https://hedda-arts.blogspot.com  artsjournal@thinkvideo.com    This episode is online at https://youtu.be/EpiQzjqJJqg. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

UO Knight Campus for Accelerating Scientific Impact Speaker: Chris Edwards, UO Assistant VP for Strategic Initiatives; former Oregon Senator. It's not every day that a benefactor makes a gift of $500 million to a public university in Oregon. Since the announcement that Phil & Penny Knight have promised to give $50 million each year for the next decade (matched by other private donations and fundraising), there has been a buzz of anticipation around the University of Oregon Knight Campus for Accelerating Scientific Impact. Groundbreaking on this billion-dollar new scientific and research campus is expected in February 2018. The new campus will soon transform the north side of Franklin Boulevard into a concentrated hub of research and innovation. Some welcome the spectacular architectural style that is anticipated, while others are more cautious in embracing such change. What might temper the harshness of big changes on Franklin Boulevard is the expected economic benefit from the project. Discussion at the City Club of Eugene on November 3, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

How To Make a TV Show in the CTV29 Studio "Part 1 of 4" CTV29 producer and station engineer Joe Tyndall teaches you how to set up the Studio and cameras and how to record your program in the Control Room. When your show finishes recording it's ready to be cablecast on Community Television. Call the station at 541-790-6616 or email info@CTV29.org for more information or to sign up for CTV29 hands-on Studio Training. Come and tour the Studio and Control Room during regular station open hours Tues, Wed. & Thurs. 4 pm to 8 pm. Produced by Vicky Stephens and Joe Tyndall for Community Television of Lane County. (28 min.) http://www.CTV29.org

2:30 PM

How To Make a TV Show in the CTV29 Studio "Part 2 of 4" CTV29 producer and station engineer Joe Tyndall teaches you how to set up the Studio and cameras and how to record your program in the Control Room. When your show finishes recording it's ready to be cablecast on Community Television. Call the station at 541-790-6616 or email info@CTV29.org for more information or to sign up for CTV29 hands-on Studio Training. Come and tour the Studio and Control Room during regular station open hours Tues, Wed. & Thurs. 4 pm to 8 pm. Produced by Vicky Stephens and Joe Tyndall for Community Television of Lane County. (29 min.) http://www.CTV29.org

3:00 PM

How To Make a TV Show in the CTV29 Studio "Part 3 of 4" CTV29 producer and station engineer Joe Tyndall teaches you how to set up the Studio and cameras and how to record your program in the Control Room. When your show finishes recording it's ready to be cablecast on Community Television. Call the station at 541-790-6616 or email info@CTV29.org for more information or to sign up for CTV29 hands-on Studio Training. Come and tour the Studio and Control Room during regular station open hours Tues, Wed. & Thurs. 4 pm to 8 pm. Produced by Vicky Stephens and Joe Tyndall for Community Television of Lane County. (39 min.) http://www.CTV29.org

4:00 PM

How To Make a TV Show in the CTV29 Studio "Part 4 of 4" CTV29 producer and station engineer Joe Tyndall teaches you how to set up the Studio and cameras and how to record your program in the Control Room. When your show finishes recording it's ready to be cablecast on Community Television. Call the station at 541-790-6616 or email info@CTV29.org for more information or to sign up for CTV29 hands-on Studio Training. Come and tour the Studio and Control Room during regular station open hours Tues, Wed. & Thurs. 4 pm to 8 pm. Produced by Vicky Stephens and Joe Tyndall for Community Television of Lane County. (35 min.) http://www.CTV29.org

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

QiGong With Janet- QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

7:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" A visit to  Mathieu Lakes. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

7:30 PM

QiGong Exercises with Suman QiGong and Tai Chi Master Suman Barkhas demonstrates a series of QiGong (pronounced Chee-Gong) exercises for health and energy development. Produced by Suman. (50 min.) http://www.taichiyogacenter.com

8:30 PM

Answers To Addiction - Addiction treatment Jesus Christ's way. Produced by Ray Gruener. (30 min)

9:00 PM

Brighter Children, Brighter Tomorrow - Prof. Lyelle Palmer shows specfic techniques for pre-school and early elementary grades. These principles can be used easily for home schooling or, for that matter, by any parents who wish to make sure their children will become successful and happy students.. Produced by Svea & Larry Gold. (52 min.)

10:00 PM

All About Autism: Svea Gold at the ADHD Conference - Author and educational video producer Svea Gold spoke on many autism issues at the 2001 ADHD Conference in Eugene. Produced by Larry Gold. (49 min.)

11:00 PM

Happy Running - Education on running. Produced by Tim Ellenberger. (60 min.)



WEDNESDAY 2/14


12:00 AM

The Vietnam War, Lessons For Today The recent PBS series on the Vietnam War stirred difficult memories of past mistakes. but it's most frightening lesson is that we are  repeating the same disastrous mistake now.  Equipped with perspectives from the war, the  voices you will hear in this film share their personal experiences about the full costs of war, including environmental instruction, the devastation of families, and  alternatives that went unexamined. On October the 23rd, 2017, in the Singer Room of the Eugene Public Library, CALC, the Community Alliance of Lane Country and EVP, the Eugene Veterans for Peace met for a panel discussion called "The Vietnam War, lessons for Today; ARE WE MAKING THE SAME MISTAKES?" There wasn't an empty seat as George Wickes, Marion Malcom, Mike Peterson and Bruce Hendricks spoke. Produced by Leo Rivers. (57 min.)

1:00 AM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

2:00 AM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

2:30 AM

Eugene Cannabis TV- Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

3:00 AM

Racism, Empire & Survival "Interview With Donna Wallach" On Palestine. Produced by Jack Dresser. (60 min.)

4:00 AM

Health Care At The Tipping Point. Richard Master, producer of the video "Fix It", which is included in this show, explaining why our health system is such a mess. Produced by Larry Dobberstein. (90 min.)

5:30 AM

UO Today Guest: Curtis Austin, associate professor of History at the University of Oregon, and author of Up Against the Wall: Violence in the Making and Unmaking of the Black Panther Party. He joined the faculty in fall 2017 after six years at Ohio State University. Austin discusses the history of the Black Panther Party. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" South Sister Climber Trail, Crescent Mountain Linn County Oregon. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Gaucho Fiesta & Buenos Aires in Argentina - Argentina is about 100 years behind the USA in terms of development, meaning they still produce and value beautiful horses and show them at a Gaucho Fiesta. Produced by Tyler Burgess  (26 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship "The David Igl Show"  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity May 2015 (Betty's Hope) The Caribbean island of Antigua sat at the crossroads of the first transatlantic economy.  This documentary is about how a sugar plantation, called Betty's Hope, was started in 1650 during colonial rule and gave many Antiguans economic support.  This plantation was owned by Sir Christopher Codrington, the governor of the Leeward Islands, and lasted from 1674 to 1944.  Today, the plantation is no longer operational and archaeologists use meticulous methods to uncover stories that would otherwise be silent forever. Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.

8:00 AM

Tai Chi for Body and Mind - 24 simplified forms in Yang Style with LCC Tai Chi teacher Machiko Shirai. Produced by Machiko Shirai. (51 min.)

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Getting Legal Help Produced by the Oregon Bar Association. (29 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal  #816 KENN AMDAHL folk music, Atrium Music Series concert.. August 2017 https://hedda-arts.blogspot.com  artsjournal@thinkvideo.com    This episode is online at https://youtu.be/qbMkGkjWC7A. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

The Gifts To The City Program  Presentation at the City Club of Eugene on December 15, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 3 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

3:00 PM

Vinsanity Unplugged  "In Search of Game Changers" Guest: Tammi Daniel Coles. Produced by Vincent B. Faini. (58 min.) vinnyomp@gmail.com

4:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

The Vietnam War, Lessons For Today The recent PBS series on the Vietnam War stirred difficult memories of past mistakes. but it's most frightening lesson is that we are  repeating the same disastrous mistake now.  Equipped with perspectives from the war, the  voices you will hear in this film share their personal experiences about the full costs of war, including environmental instruction, the devastation of families, and  alternatives that went unexamined. On October the 23rd, 2017, in the Singer Room of the Eugene Public Library, CALC, the Community Alliance of Lane Country and EVP, the Eugene Veterans for Peace met for a panel discussion called "The Vietnam War, lessons for Today; ARE WE MAKING THE SAME MISTAKES?" There wasn't an empty seat as George Wickes, Marion Malcom, Mike Peterson and Bruce Hendricks spoke. Produced by Leo Rivers. (57 min.)

7:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

8:00 PM

The U.S. Constitution - Legal Links series. Produced by the Oregon State Bar. Locally Sponsored by Tom Cleveland. (30 min.)

8:30 PM

Eugene Cannabis TV- Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 PM

Racism, Empire & Survival "Interview With Donna Wallach" On Palestine. Produced by Jack Dresser. (60 min.)

10:00 PM

Health Care At The Tipping Point. Richard Master, producer of the video "Fix It", which is included in this show, explaining why our health system is such a mess. Produced by Larry Dobberstein. (90 min.)

11:30 PM

UO Today Guest: Curtis Austin, associate professor of History at the University of Oregon, and author of Up Against the Wall: Violence in the Making and Unmaking of the Black Panther Party. He joined the faculty in fall 2017 after six years at Ohio State University. Austin discusses the history of the Black Panther Party. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

 


THURSDAY 2/15


12:00 AM

Learn To Paint In Acrylics: The Three Sisters Mountains - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

12:30 AM

World's Largest Indoor Garage Sale -Fun games and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (30 min.)

1:00 AM

Coffee Pot Creek #1 - Satirical look at a make-believe community & their make-believe Community Television station & shows. Produced by Ron Herbert. (29 min.)

1:30 AM

Coffee Pot Creek #2 - Satirical look at a make-believe community & their make-believe Community Television station & shows. Produced by Ron Herbert. (29 min.)

2:00 AM

Encore Arts ARTWALK & Mark Clarke art @ Karin Clarke gallery Oct. 2017, ArtWalk & Dan Chen art @ Raven gallery, ArtWalk & TelmoMiel mural Aug. 2017, Hyro mural + ArtWalk @ KIVA wall Aug. 2017, Ila Rose mural Aug. 2017, & Adam Grosowsky art @ Karin Clarke gallery Dec. 2017. https://hedda-arts.blogspot.com artsjournal@pacificvideo.com  The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

3:00 AM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)s Journal [111-1-821] - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

4:00 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

4:30 AM

Gallery Talk with Nelson Sandgren  - Gallery talk by Eric Sandgren at the Schrager & Clarke Gallery in Eugene, May 17, 2014. Produced by Hedda's Artworks. http://hedda-arts.blogspot.com. (60 min.)

5:30 AM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein's Documentary Production Training Class. (28 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"  Brice Creek, McKenzie River,Tamolitch Valley Pool Oregon.  ..A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Ushuia & Patagonia in Argentina - Enjoying hikes and a boat ride to see the penguins in the southernmost part of the world. Produced by Tyler Burgess  (28 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity June 2015 Strata: Portraits of Humanity, June 2015 (Basque arborglyphs; abandoned US World War II base in the UK) (1) For more than half-a-century, Jean and Phillip Earl of Reno, Nevada, have used clues from old maps, letters and books to hunt for and document "Mountain Picassos," distinctive figures carved into aspen trees found in the high country meadows of the Great Basin. (2) UK archaeology student Rebecca Kellawan journeys to uncover the use of a crumbling, abandoned US World War II base located on the grounds of a beautiful Victorian estate. What is uncovered leads to even more intriguing questions of racial and national tensions in the era. Produced by Rick Pettigrew. (29 min.)  http://www.archaeologychannel.org.

8:00 AM

Learn To Paint In Acrylics: Cabin in the Snow -Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

8:30 AM

Eugene Cannabis TV - Produced by Dan Koozer & Kevin Corridon (30 min) https://www.youtube.com/user/EugeneCannabisTV

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Caring for Aged Parents  Produced by the Oregon Bar Association. (29 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal  #817 KARIN CLARKE Gallery Award Winning artist's show, WHITE LOTUS Gallery modern Japanese art, HUIE & DUIE concert @ the Atrium Music Series, Marilyn Kent ArtWalk talk, & TelmoMiel mural + August 2017 ArtWalk talk. https://hedda-arts.blogspot.com  artsjournal@thinkvideo.com    This episode is online at https://youtu.be/zzcTeZa1CVI The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.  Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

Commercial Real Estate & Marijuana: High Times, High Prices  Speakers: John Brown, Partner, Evans, Elder, Brown and Seubert Commercial Real Estate, Casey Houlihan, Executive Director, Oregon Retailers of Cannabis Association, Scott Landfield, Owner, Tsunami Books. Although there is ongoing disagreement about whether or not cannabis related businesses are forcing other businesses out, there is evidence of financial pressure to convert space from other uses to the cannabis industry. Countering this trend, some owners are reluctant to rent to cannabis operations for legal or other reasons. The cannabis industry requires industrial space for growing and processing as well as commercial space for retail operations, testing laboratories, and other related services. Prospective cannabis growers and retailers have been known to offer more than the asking price for access to space. Discussion at the City Club of Eugene on January 12, 2018. Produced by Leo Rivers. (57 min) http://www.cityclubofeugene.org/   The last 3 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

Racism, Empire & Survival  "Interview With Donna Wallach" On Palestine. Produced by Jack Dresser. (60 min.)

3:00 PM

Health Care At The Tipping Point. Richard Master, producer of the video "Fix It", which is included in this show, explaining why our health system is such a mess. Produced by Larry Dobberstein. (90 min.)

4:30 PM

Dean Still "Talking to the Tables" Cottage Grove hosts APROVECHO Research Center and its  irrepressible  inventor/ entrepreneur DEAN STILL who in this scientifically informed set of skits compassionately presents his vision of the imminent world of Global Warming  which has driven his research into appropriate technology and the creation of clean burning, healthy stoves.  The whole shebang gets kicked off  by a jolly group reading of the infamous "Smokey the Bear Sutra" by Gary Snyder. An atmospheric performance poem of lush Latin imagery featuring a Song and a guest appearance from CHE!  Finally, a presentation of a warning about Global Warming with, of course, Song and Dance. Produced by Leo Rivers. (30 min.)

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Learn To Paint In Acrylics: The Three Sisters Mountains - Easy steps to creating your own artwork from local painter and producer Michael Pickett. http://www.pickettonline.com. (29 min.)

6:30 PM

World's Largest Indoor Garage Sale -Fun games and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (30 min.)

7:00 PM

Coffee Pot Creek #1 - Satirical look at a make-believe community & their make-believe Community Television station & shows. Produced by Ron Herbert. (29 min.)

7:30 PM

Coffee Pot Creek #2 - Satirical look at a make-believe community & their make-believe Community Television station & shows. Produced by Ron Herbert. (29 min.)

8:00 PM

Encore Arts ARTWALK & Mark Clarke art @ Karin Clarke gallery Oct. 2017, ArtWalk & Dan Chen art @ Raven gallery, ArtWalk & TelmoMiel mural Aug. 2017, Hyro mural + ArtWalk @ KIVA wall Aug. 2017, Ila Rose mural Aug. 2017, & Adam Grosowsky art @ Karin Clarke gallery Dec. 2017. https://hedda-arts.blogspot.com artsjournal@pacificvideo.com  The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

9:00 PM

Arts Journal - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)s Journal [111-1-821] - Current Local Arts. Produced by Hedda's Artworks. (60 min) http://www.hedda-arts.blogspot.com/ The weekly programs from the past two years are available online: See the Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. (60 min)

10:00 PM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

10:30 PM

Gallery Talk with Nelson Sandgren  - Gallery talk by Eric Sandgren at the Schrager & Clarke Gallery in Eugene, May 17, 2014. Produced by Hedda's Artworks. http://hedda-arts.blogspot.com. (60 min.)

11:30 PM

Master Gardeners of Lane County - Interviews with representatives of this group which offers workshops, classes and advice to local gardeners. Produced by Larry Dobberstein's Documentary Production Training Class. (28 min.)



FRIDAY 2/16


12:00 AM

Shanti Shavani At Interfaith Five performances by tabla player Shanti Shavani of Sufi music at a recent Interfaith Prayer Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min.)

1:00 AM

Barsamian at the KEPW Benefit - Talk with musician David Barsamian at the benefit for new local radio station KEPW which is sponsored by Eugene Peace Works. Held at Tsumani Books in May 2017. Produced by Larry Dobberstein. (75 min.)

2:30 AM

David Rogers at the KEPW Benefit -Music by local musician David Rogers at the benefit for new local radio station KEPW, which is sponsored by Eugene Peace Works. Held at Tsunami Books in May 2017. Produced by Larry Dobberstein. (30 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform "A Thanksgiving Meal" There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW "it's a show!" Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 "gelled". No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Kid's BirthdayHangover Side A" . Our KWVA Station Manager's son is having his First Birthday Party! Originally aired on KWVA-FM October 2 2016Produced by Marc Time (29 min.)  http://sundaymorninghangover.blogspot.com/2016/10/popcorn-birthday-hangover.html

5:30 AM

Coping With Comedy  Documentary exploring how people use comedy to cope with various mental issues. Produced by James Blame (30 min.)

6:00 AM

Hiking With Barbara "Travels on Trails in the Pacific Northwest" McKenzie River Trail. Clear Lake Oregon. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

6:30 AM

Walk With Me: Speyer & Pfalz Regions of Germany - Part of Tyler Burgess's 160 mile pilgrim walk through the rolling vineyards of the wine region of Germany, to Wissemburg, France. Produced by Tyler Burgess  (28 min.)

7:00 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

7:30 AM

Strata: Portraits of Humanity July 2015 (In and near Istanbul; The Mountain Wars of Fiji) (1) The region surrounding Turkey's Sea of Marmara, including the storied capitol city, Istanbul, is renowned for its visible reminders of antiquity.  This is an archaeological and historical wonderland that draws visitors from all over the world.  (2) Across the islands of Fiji, hilltop fortresses tell a tale of a warfare and cannibalism going back a thousand years, when the war gods demanded tribute or revenge.  Yet people have been on these islands far longer and things have not always been the same. Produced by Rick Pettigrew. (29 min.)  <http://www.archaeologychannel.org>http://www.archaeologychannel.org.

8:00 AM

QiGong With Janet - QiGong teacher Janet Zabrosky leads a class in this ancient Chinese breathing and stretching exercise program of which Tai Chi is developed form. Produced by Tom Cleveland. (54 min.) On YouTube at https://youtu.be/CJMReLb9f_4. Email: janet@thinkvideo.com

9:00 AM

That Atheist Show Replay - A weekly call-in program (do not call during this replay). All topics, religious and secular. Produced by Joe Tyndall. (60 min.)

10:00 AM

Crisis With Aged Parents  Produced by the Oregon Bar Association. (29 min.)

10:30 AM

Eugene Cannabis TV Produced by Dan Koozer & Kevin Corridon (59 min) https://www.youtube.com/user/EugeneCannabisTV 

11:00 AM

Arts Journal #818  DEER & ANTELOPE BAND @ Atrium Music Series [28 min.] Arts Encore: Fiesta Cultural 2016 Cuban Salsa music [15 min.] & Fiesta Cultural 2015 Mariachi music [17 min.] (60 min) https://hedda-arts.blogspot.com    artsjournal@thinkvideo.com    This episode is online at https://youtu.be/dDX00lBsdYk. The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM.   Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

12:00 PM

The Recycling Crisis – Can We Fix It?  Speakers: Dan Hurley, Lane County Waste Management Division Manager, Peter Raschio, Bulk Handling Systems Marketing Manager and Carolyn Stein, Bring Recycling Executive Manager. You may not be aware that most of our recycled plastics and cardboard are shipped across the ocean to China to be processed. You may also not be aware that as of January 1, China has stopped accepting many plastics and set much more stringent purity standards for cardboard. This has led Lane County to temporarily stop accepting Plastic bags and film, milk cartons and aseptic soup/juice boxes, and all other plastics (except milk jugs). Most curbside waste collectors are still accepting these items, but how long will this last? What is a conscientious recycler to do? We have brought together three experts to help you sort out what options there are now and in the future. Dan Hurley will explain the situation as it exists now in Lane County and discuss what changes are on the horizon. Peter Raschio will explain how Material Recycling Facilities (MRFs) operate and discuss the future of sorting out all that different stuff we put in our recycling bins. Carolyn Stein will tell us how we can keep stuff from going into the bin in the first place. Discussion at the City Club of Eugene on January 5, 2018. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 3 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Interfaith Prayer Service  - Series from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min)

2:00 PM

To Light a Candle - Film and panel discussion, including Rev. Dan Bryant, about Bahai persecution In Iran. Hosted by Rick Dancer. Produced by Larry Dobberstein. (120 min.)

4:00 PM

Spiritual Drumming - Interview with Shamanic teacher Karuna Gatton. Produced by Larry Dobberstein. (26 min)

4:30 PM

Strata: Portraits of Humanity "January 2018" (historic Idaho aircraft; underground Verona) (1) The Idaho National Laboratory near Pocatello includes two bombing ranges used in World War Two to train bomber pilots. Recently, the archaeologists there found a B-24 crash site with a story that affects people living today. (2) Verona became a Roman colony in the first century BC. Its development included impressive municipal buildings in the city center. Over the centuries, the face of Verona changed dramatically and much of the Roman city was forgotten. One of the main sites there, the Capitolium, was rediscovered only recently. Produced by Rick Pettigrew (29 min.) http://www.archaeologychannel.org.

5:00 PM

Democracy Now - Amy Goodman's daily progressive news & interview show. Locally Sponsored by Larry Dobberstein. (60 min)

6:00 PM

Shanti Shavani At Interfaith Five performances by tabla player Shanti Shavani of Sufi music at a recent Interfaith Prayer Service from Eugene's First Christian Church (Disciples of Christ). Produced by Larry Dobberstein. (60 min.)

7:00 PM

Barsamian at the KEPW Benefit - Talk with musician David Barsamian at the benefit for new local radio station KEPW which is sponsored by Eugene Peace Works. Held at Tsumani Books in May 2017. Produced by Larry Dobberstein. (75 min.)

8:30 PM

David Rogers at the KEPW Benefit -Music by local musician David Rogers at the benefit for new local radio station KEPW, which is sponsored by Eugene Peace Works. Held at Tsunami Books in May 2017. Produced by Larry Dobberstein. (30 min.)

9:00 PM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

10:00 PM

Leo Rivers presents Poetry Platform "A Thanksgiving Meal" There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW "it's a show!" Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 "gelled". No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

10:30 PM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

11:00 PM

Marc Time: Sunday Morning Hangover Radio Show "Kid's BirthdayHangover Side A" . Our KWVA Station Manager's son is having his First Birthday Party! Originally aired on KWVA-FM October 2 2016Produced by Marc Time (29 min.)  http://sundaymorninghangover.blogspot.com/2016/10/popcorn-birthday-hangover.html

11:30 PM

Coping With Comedy  Documentary exploring how people use comedy to cope with various mental issues. Produced by James Blame (30 min.)



SATURDAY 2/17


12:00 AM

Leo Rivers presents Poetry Platform "A Thanksgiving Meal" There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW "it's a show!" Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 "gelled". No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

12:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

1:00 AM

Mexican Music. Mago Gilson & Guillermo Ramirez perform Mexican songs. Produced by Larry Dobberstein and Eduardo Tapia. (24 min.)

1:30 AM

Marc Time: Sunday Morning Hangover Radio Show "Kid's BirthdayHangover Side B" . Our KWVA Station Manager's son is having his First Birthday Party  ! Originally aired on KWVA-FM October 2 2016, 29 min   Produced by Marc Time . (29 min.)  http://sundaymorninghangover.blogspot.com/2016/10/popcorn-birthday-hangover.html

2:00 AM

The Poetry Corner with C. Steven Blue - Interview of Eugene Poet and Publisher C. Steven Blue with performance clips. Produced by C. Steven Blue. (60 min.)

3:00 AM

The Normal Bean Show - Rock star interviews local & nat'l musicians & shows concert segments. Produced by Normal Bean. (60 min.)

4:00 AM

Leo Rivers presents Poetry Platform "A Thanksgiving Meal" There is a saying on Broadway, when a production is mounted at the theater in which it will be playing, hopefully to sold-out showings, and it is in the process of rehearsals … watchful old pros will watch the action on stage and at some point one will point at the action and say, THERE, NOW "it's a show!" Why? Because a musical or a play is just a bunch of human beings reading their lines until all the human and staging elements come together and they one tell their show has gelled. It's become one living breathing animal with a personality of its own. Kalapuya poetry night on that Tuesday before Thanksgiving 2017 "gelled". No performer knew what the others were coming to do, but it all came off together in a singular, poignant performance of poetry and music all the same. Produced by Leo Rivers. (29 min.) http://www.oregonpoeticvoices.org/poet/366/

4:30 AM

No Shame: After Shark There's another part of the No Shame Eugene experience. Selected post–shark pieces from the monthly shows. Potentially offensive and unsuitable for children. Produced by Kevin L. Corridon. <mailto:noshameeugene@gmail.com>noshameeugene@gmail.com.

5:00 AM

Marc Time: Sunday Morning Hangover Radio Show "Kid's BirthdayHangover Side A" . Our KWVA Station Manager's son is having his First Birthday Party! Originally aired on KWVA-FM October 2 2016Produced by Marc Time (29 min.)  http://sundaymorninghangover.blogspot.com/2016/10/popcorn-birthday-hangover.html

5:30 AM

Coping With Comedy  Documentary exploring how people use comedy to cope with various mental issues. Produced by James Blame (30 min.)

6:00 AM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com

7:00 AM

Mr. & Ms. Irish Pageant 2017 - Annual pageant with performances and videos both produced by the students of Sheldon High School in Eugene. Produced by Sheldon students. (140 min)

9:30 AM

The Many Hats of Coco A Fine Arts Interview Program. Today Coco welcomes Sculptor Russel Peltzer. Join host Theo Czuk as he interviews local novelists and artists to get a behind the scene glimpse at the disciples and demands that the author and/or artist endures in the pursuit of their craft. The Many Hats of Coco is filmed before a live audience. Produced by Allan Katz.  (30 min.)

10:00 AM

UO Today Guest: Curtis Austin, associate professor of History at the University of Oregon, and author of Up Against the Wall: Violence in the Making and Unmaking of the Black Panther Party. He joined the faculty in fall 2017 after six years at Ohio State University. Austin discusses the history of the Black Panther Party. Produced by Peg Gearhart. (30 min.) http://ohc.uoregon.edu/uotoday.html

10:30 AM

The Faces of Alzheimer's - Family members discuss actual Alzheimer's situations. Produced by Cascade Health Solutions. (43 min.)

11:30 AM

De-Naming Dunn Hall Based On Fraudulent Scholarship  "The David Igl Show"  Produced by David Igl. (30 min.)

12:00 PM

Expanding Veterans Services In Lane County Speakers: Joseph Reiley, Lane County Veterans Services Program Supervisor, Dr. John LeBow, Board Member, Veterans Legacy Project. In Lane County there are approximately 30,000 military veterans. Public support for veterans is high. Oregon voters recently approved a measure to increase funding for veteran's services, and the Veterans Administration opened a new facility locally; the VA Eugene Healthcare Center on Chad Drive. As a new group of veterans from wars in the Middle East and Afghanistan transition back to civilian life, they face a different set of challenges. What does this mean for Lane County veterans? Joseph Reiley, Lane County Veterans Services Program Supervisor, will give us an update. In addition to more traditional government programs, the Veterans Legacy Project has taken over the Lane County Forest Work Camp with the aim of developing a therapeutic environment for veterans in the Coast Range. The Project will provide alternative therady for vets with post-traumatic stress disorder and other adjustment disorders, and will provide supportive care of substance abuse. Dr. John Lebow, a member of the Veterans Legacy Project Board of Directors, will tell us about their efforts. Discussion at the City Club of Eugene on November 10, 2017. Produced by Dan Bryant and Joe Tyndall. (60 min) http://www.cityclubofeugene.org/   The last 2 1/2 years of City Club discussions available on YouTube: Search for "Joe Tyndall".

1:00 PM

Answers To Addiction - Addiction treatment Jesus Christ's way. Produced by Ray Gruener. (30 min)

1:30 PM

Media Democracy & Technology - Public Interest Environmental Law Conference talk sponsored by the Univ. of Oregon Philosophy Dept., April 2015. Produced by Jana Thrift. (152 min.)

4:30 PM

Pro*Star Acting for the Camera: Ep. 1, Cold Read In this inside look at a Professional acting class you will discover how actors use their body, voice, mind and emotions to create characters.  Acting is a process and Linda's (30 years as a professional actress) purpose is to invite you in to the inner workings of the Craft. Produced by Larry Dobbberstein & Linda Burden-Williams (61 min.) http://www.infocusacting.com

5:00 PM

Hiking With Barbara "Travels on Trails in the Pacific Northwest"   Mount Saint Helens Part One. A video chronicle of travels in Oregon, Washington, and the Pacific Northwest.  Produced by Marc Time. (29 min.)

5:30 PM

Whattup Mt. Pisgah Wildflower Festival - Fun stories and interviews by the Eugene News Network. With Nancy Stockwell and Maya Osterson. Produced by Mike Schwab. (29 min.)

6:00 PM

The Blue Angels Airshow at Eugene - You are there as the US Navy's Blue Angels aerial acrobatic team roars overhead in amazing feats of flying. This video also features a MIG, P-38, C-130 with rocket-assisted takeoff, biplanes, parachutists, and lots more! Produced by Tom Cleveland & Dave Cole. (58 min.)

7:00 PM

Encore Latino FIESTA CULTURAL 2017 Son Jarocho Mexican folk music concert in the Eugene Library [43 min.] & 2016 music by Carlos Cascante with dance by Eugene Cuban Salsa [16 min.] https://hedda-arts.blogspot.com artsjournal@pacificvideo.com The weekly programs from the past two years are available online: see the Arts Journal Playlist at https://www.youtube.com/playlist?list=PLOvJV-0VeyCnh4125xuphIVz4X-ipUeNM. Sponsored by Fern Ridge Press, Publishers of Books & Videos Providing Solutions for Autism Spectrum Learning & Behavior Problems. See http://www.fernridgepress.com for more info.

8:00 PM

Manantial De Vida Latino Church Service. En Español. Produced by Juan Ventura. (58 min.) Facebook: Iglesia De Cristo Manantial De Vida Oregon

9:00 PM

Latino Lane County: Celebrating the Mexican Revolution - Produced by Martin de la O. (37 min.)

10:00 PM

Latino Lane County "Paco's Music, Part 1 of 2" Produced by Martin de la O. (29 min.)

10:30 PM

Latino Lane County "Paco's Music, Part 2 of 2" Produced by Martin de la O. (29 min.)

11:00 PM

Crossfire TV - Christian Teens. Produced by Hudson Barkley (60 min) http://www.mycrossfire.com



Schedule subject to change without notice. For updates see http://ctv29.org.






Join for $10 a year or make a tax-deductible donation! Use Your Credit/Debit Card or PayPal Account!!



© 2018 Community Television of Lane County. All Rights Reserved.